Anna Cima

Anna Cima

Anna Cima
PhD in Mathematics from  UAB
Associate Professorat Department of Mathematics at UAB

Personal webpage

email: cima@mat.uab.cat

Biosketch

Associate Professor at Department of Economics at UAB, 1990/1991.
Associate Professor at Department of Applied Mathematics at UPC, 1991/1997.
Associate Professor at Department of Mathematics at UAB, 1997/2015.

 

Prizes

The Best Paper Committee of JDEA has declared as winning paper of the 2014 issues of JDEA the paper “A. Cima, A. Gasull and V. Mañosa. Basin of attraction of triangular maps with applications, JDEA 20(3) 2014”.

 

Main scientific achievements

• Solution of the Markus-Yamabe Conjecture (1997)
• A Poincaré-Hopf Theorem for non-compact manifolds (1998)
• A simple solution of some composition conjectures for Abel equations (2013)

 

Research Interests

• Qualitative study of ordinary differential equations
• Planar differential systems
• Period function and isochronicity.
• Discrete dynamical systems
• Iteration of birational mappings

 

Selected publications

• A. Cima and S. Zafar, “Integrability and algebraic entropy of k-periodic non-autonomous Lyness recurrences”. J. Math. Anal. Appl., 413, 20-34, 2014.
• A. Cima, A. Gasull and F. Mañosas, “A simple solution of some composition conjectures for Abel equations”. J. Math. Anal. Appl., 398(2), 477-486, 2013.
• A. Cima, A. Gasull and V. Mañosa , “Non-autonomous 2-periodic Gumovski-Mira difference equations”. Internat. J. Bifur. Chaos Appl. Sci. Engrg., 22(11), 1250264 (14 pages), 2012.
• A. Cima, A. Gasull and V. Mañosa, “Studying discrete dynamical systems through differential equations”. J. Diff. Eq., 244, 630-648, 2008.
• A. Cima, A. Gasull and F. Mañosas , “Period function for a class of Hamiltonian systems”. J. Diff. Eq., 168(1), 180-199, 2000.